National Changhua University of Education Institutional Repository : Item 987654321/14853
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24748134      Online Users : 50
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/14853

Please use this identifier to cite or link to this item:

Title: On the Tail Probability of the Longest Well-matching Run
Authors: Chang, C. J.;Fann, C. S. J.;Chou, W. C.;Lian, Ie-Bin
Contributors: 數學系
Keywords: Run;test;Markov;Chain;Embedding;K-Interrupted;Run
Date: 2003-07
Issue Date: 2012-12-10T02:29:20Z
Publisher: Elsevier
Abstract: The distribution of the length of the longest run has wide applications in regard to reliability and DNA sequencing. Statistical tests based on the longest well-matching run are usually considered to be more reasonable than tests based on the perfect-matching run. In this paper, a method adopted from Fu and Koutras (J. Amer. Statist. Assoc. 89 (1994) 1050) is proposed to improve the efficiency of computing the exact distribution of length. We used the result to investigate the accuracy of some approximations of the distribution.
Relation: Statistics and Probability Letters, 63(3): 267-274
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback